Skip directly to search Skip directly to A to Z list Skip directly to navigation Skip directly to page options Skip directly to site content

Heading


ID#:3751
Description:This patient is exhibiting glossitis, or a swelling of the tongue, a symptom of pellagra due to a niacin deficiency.
Glossitis occurs when there is acute or chronic inflammation of the tongue. The tongue swells and changes color. Papillae or finger-like projections on the surface of the tongue give the lingual mucosa a smooth appearance.
High Resolution: Click here for hi-resolution image (6.46 MB)
Content Providers(s):CDC
Creation Date:1970
Photo Credit:
Links:
Categories:
CDC Organization
Skip Navigation Links.

MeSH
Skip Navigation Links.
Copyright Restrictions:None - This image is in the public domain and thus free of any copyright restrictions. As a matter of courtesy we request that the content provider be credited and notified in any public or private usage of this image.

TOP